# SDR DL72E992693

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Sensor
- Part number: 0000
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 290, A PASSENGER NOTICED THE AREA APPROXIMATELY 10 INCHES BELOW THE WINDOWS AT SEATS 16E & 17E WAS HOT TO THE TOUCH AND A SLIGHT BURNING ODOR WAS PRESENT.  AFTER RT PACK TURNED OFF AND DESCENDED TO FL240, THE AREA COOLED IMMEDIATELY AND ODOR DISSIPATED.  CONTINUED ON LT PACK ONLY.  CLEANED 35 DEG VALVE SENSOR AND C/P, OPS CHECK OF PACK ON GROUND OK.  UNABLE TO DUPLICATE ITEM AT SEATS.
